MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - NIM FLEX¿; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® EMG - ENDOTRACHEAL TUBE - NIM FLEX¿; STIMULATOR, NERVE
Model Number 8229970
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported that the nerve monitoring for the tube worked for the first part of the operation and then stopped working during a recurrent laryngeal nerve monitoring case.All connections and tube placement were checked - still not working.Anaesthetist changed to a new tube which worked.There was no patient impact.

Brand Name
NIM® EMG - ENDOTRACHEAL TUBE - NIM FLEX¿
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9376358
Report Number1045254-2019-00631
Device Sequence Number16680827
Product Code ETN
UDI-Device Identifier20643169358809
UDI-Public20643169358809
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K925640
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2021
Device Model Number8229970
Device Catalogue Number8229970
Device Lot Number0214288565
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1